# SDR FDEA202203120491

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 98,837 hours, 33,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR WARNING DURING EXTENSION FOR ALL 4 GEAR  ON PRIMARY AND SECONDARY INDICATORS.  AIRSPEED AT  APPROXIMATELY 190 KNOTS.  RETRACTED AND FOLLOWED  QRH.  RECEIVED NORMAL GEAR DOWN INDICATION AFTER  THAT.  CREW DEBREIF, CREW SUSPECTS GEAR  HANDLE WAS  POSSIBLY NOT IN THE DOWN AND LOCK POSITION ON THE  1ST ATTEMPT.   ALL 3 JACK PADS INSTALLED AND JACKS IN PLACE.  JACKED ACFT AND SWUNG GEAR 4 TIMES WITH NO DEFECTS  NOTED REF MM 07-11-00-2 AND 32-30-00-5. ACFT OK TO  CONT SERVICE
